I was on morphine for years. From what remember I just felt a bit on edge for a while. In a psychological way I craved it. I don't think it should hurt much to stop as I was taken off it abruptly by my doctor after she heard that I'd been storing them up and taking large doses of them at a time. You will be ok. Claire
It depends on how much of a dose you were taking and for how long. Typical w/d's are chills, headache, muscle aches, flu-like symptoms, vomiting and diarrhea. They usually last 5 to 10 days, but everyone is different and your w/d's may be different, more or less severe and last a different length of time.
The worst part of opiate withdrawal for me is the insomnia. The chills and cold sweats are no fun, but if only I could sleep through them, it would be helpful... I'd at least check out some over-the-counter sleep aids to get you through the worst few days. Withdrawals depend on how long you were on the drug for, how much you were taking, and also how often you were taking them, so I can't help you out too much with what to expect.